Search Results

1 - 1 of 1 items :

  • "Seiberg-Witten equations" x
Clear All

References [1] Akbulut S., Lecture Notes on Seiberg-Witten Invariants , Turkish Journal of Mathematics, 20 (1996), 95-118. [2] Davidov J., Grantcharov G., Mushkarov O., Geometry of Neutral Metricin Dimension Four , arXiv:0804.2132v1. [3] Değirmenci N., Özdemir N., Seiberg-Witten Equations on Lorentzianspinc manifolds , International Journal of Geometric Methods in Modern Physics, 8(4) , 2011. [4] Dunajki, M., West, S., Anti-Self-Dual Conformal Structures in NeutralSignature , arXiv.math/0610280v4. [5] Friedrich T., Dirac Operators in Riemannian Geometry